# SDR 2001UALA00623

- Difficulty date: May 2, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 11,351 hours, 4,028 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Part serial: 0073204
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO CLE DUE TO LOSS OF CABIN PRESSURE.  *S/D*  CFDS FAULTED OUTFLOW VALVE, REPLACED SAME AND BOTH CABIN PRESSURE CONTROLLERS PRECAUTIONARY, NO FURTHER DEFECTS REPORTED.
